Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145

  [Search Papers]
1091. D. Kamani,
Closed Superstrings in Noncommutative Compact Space-Time
Mod. Phys. Lett. A 17(2002), 2443-2451  [abstract]   
arXive.org link: hep-th/0212088 [ abs, src, ps, others], cited by
IPM/P-2001/029
 
1092. N. Riazi,
Irregular Behavior in the Light Variations of 29 Cyg
Astrophysics and Space Science 282(2002), 381-390  [abstract]   
IPM/P-2001/026
 
1093. G.H. Bordbar,
Equation of State of Protoneutron Star Matter
Int. J. Theor. Phys. 41(2002), 309-319  [abstract]   
IPM/P-2001/021
 
1094. M. Chaichian, P. Prenajder, M.M. Sheikh-Jabbari and A. Tureanu,
Noncommutative Gauge Theories: A No-Go Theorem
Phys. Lett. B 526(2002), 132-136  [abstract]   
arXive.org link: hep-th/0107037 [ abs, src, ps, others], cited by
IPM/P-2001/017
 
1095. A. Azizi,
Planar Trajectories in A Monopole Field
J. Math. Phys. 43(2002), 299-317  [abstract]   
IPM/P-2001/016
 
1096. G.H. Bordbar and M. Hashemi,
Locv Calculation of Thermodynamic Properties of Liquid 3He
Int. J. Theor. Phys., Group Theory and Nonlinear Optics 8(2002), 251-267  [abstract]   
IPM/P-2001/015
 
1097. D. Kamani,
Noncommutativity and the Motion of D(p)-Brane Along Itself
Europhys. Lett. 57(2002), 672-676  [abstract]   
arXive.org link: hep-th/0112153 [ abs, src, ps, others], cited by
IPM/P-2001/014
 
1098. D. Kamani,
Noncommutativity Parameter As a Field on the String Worldsheet
Phys. Lett. B 548(2002), 231-236  [abstract]   
arXive.org link: hep-th/0210253 [ abs, src, ps, others], cited by
IPM/P-2001/012
 
1099. M. Polini, K. Moulopoulos, B. Davoudi and M.P. Tosi,
Unpaired and Spin-Singlet Paired States of A Two-Dimensional Electron Gas in A Perpendicular Magnetic Filed
Phys. Rev. B 65(2002), 165306-1-10  [abstract]   
IPM/P-2001/005
 
1100. F. Shojai and A. Shojai,
Quantum Einsteins Equations and Constraints Algebra
PRAMANA J. Phys. 58(2002), 13-19  [abstract]   
IPM/P-2001/004
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.